American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] M. Yu. Vodolagin. Moments for the multidimensional M\"onkemeyer algorithm. St. Petersburg Math. J. 25 (2014) 533-545.
Abstract, references, and article information
View Article: PDF

[2] Simon Rubinstein-Salzedo. Period computations for covers of elliptic curves. Math. Comp. 83 (2014) 2455-2470.
Abstract, references, and article information
View Article: PDF

[3] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information
View Article: PDF

[4] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields II. Proc. Amer. Math. Soc. 141 (2013) 2603-2608.
Abstract, references, and article information
View Article: PDF

[5] Alex Kontorovich. From Apollonius to Zaremba: Local-global phenomena in thin orbits. Bull. Amer. Math. Soc. 50 (2013) 187-228.
Abstract, references, and article information
View Article: PDF

[6] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields. Proc. Amer. Math. Soc. 139 (2011) 11-19. MR 2729066.
Abstract, references, and article information
View Article: PDF

[7] Jens Marklof, Yves Tourigny and Lech Wolowski. Explicit invariant measures for products of random matrices. Trans. Amer. Math. Soc. 360 (2008) 3391-3427. MR 2386231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Edward B. Burger and Ashok M. Pillai. On diophantine approximation along algebraic curves. Proc. Amer. Math. Soc. 136 (2008) 11-19. MR 2350383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Pascal Hubert and Thomas A. Schmidt. Geometry of infinitely generated Veech groups. Conform. Geom. Dyn. 10 (2006) 1-20. MR 2192855.
Abstract, references, and article information
View Article: PDF

[10] Jun Wu. On the Lévy constants for quadratic irrationals. Proc. Amer. Math. Soc. 134 (2006) 1631-1634. MR 2204273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Takao Komatsu. An algorithm of infinite sums representations and Tasoev continued fractions. Math. Comp. 74 (2005) 2081-2094. MR 2164115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yitwah Cheung. Slowly divergent geodesics in moduli space. Conform. Geom. Dyn. 8 (2004) 167-189. MR 2122525.
Abstract, references, and article information
View Article: PDF

[13] Zhuan Ye. An analogue of continued fractions in number theory for Nevanlinna theory. Trans. Amer. Math. Soc. 356 (2004) 4829-4838. MR 2084400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] L. Ya. Vulakh. Units in some families of algebraic number fields. Trans. Amer. Math. Soc. 356 (2004) 2325-2348. MR 2048520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Andrew Haas and David Molnar. Metrical diophantine approximation for continued fraction like maps of the interval. Trans. Amer. Math. Soc. 356 (2004) 2851-2870. MR 2052599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Corrigenda and addition to ``Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$''. Math. Comp. 72 (2003) 521-523. MR 1933835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. Berkovits and J. Mawhin. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001) 5041-5055. MR 1852093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] S. Astels. Sums of numbers with small partial quotients. Proc. Amer. Math. Soc. 130 (2002) 637-642. MR 1866013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jerzy Browkin. Continued fractions in local fields, II. Math. Comp. 70 (2001) 1281-1292. MR 1826582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Computer verification of the Ankeny--Artin--Chowla Conjecture for all primes less than $100000000000$. Math. Comp. 70 (2001) 1311-1328. MR 1709160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Robert M. Burton, Cornelis Kraaikamp and Thomas A. Schmidt. Natural extensions for the Rosen fractions. Trans. Amer. Math. Soc. 352 (2000) 1277-1298. MR 1650073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Karlheinz Gröchenig and Andrew Haas. Invariant measures for certain linear fractional transformations mod 1. Proc. Amer. Math. Soc. 127 (1999) 3439-3444. MR 1622738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] S. Astels. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000) 133-170. MR 1491854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Francis Edward Su. Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998) 3717-3741. MR 1467478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] T. N. Langtry. An application of Diophantine approximation to the construction of rank-1 lattice quadrature rules. Math. Comp. 65 (1996) 1635-1662. MR 1351203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Kenneth S. Williams and Nicholas Buck. Comparison of the lengths of the continued fractions of $\sqrt D$ and $\frac12(1+\sqrt D)$ . Proc. Amer. Math. Soc. 120 (1994) 995-1002. MR 1169053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] T. W. Cusick. Zaremba's conjecture and sums of the divisor function . Math. Comp. 61 (1993) 171-176. MR 1189517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Cor Kraaikamp and Pierre Liardet. Good approximations and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 303-309. MR 1062392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Wieb Bosma. Approximation by mediants . Math. Comp. 54 (1990) 421-434. MR 995207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2